# SDR ASAA2024011148282

- Difficulty date: January 11, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SB2060117
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A529:CABIN FLOOR PANEL 251HF HAS A PUNCTURE AT 11.5IN  FROM THE FWD EDGE, AND 6IN FROM THE LH EDE. GROUNDED - YES. REPAIRED FLOOR PANEL 251HF P/N SB2060-117 S/N:NSN ON A320-214 S/N 5004  FH 35282:14  FC 11814  WV 015 1EA PUNCTURE USING A CATEGORY A PERMANENT REPAIR IAW A320-200 SRM 53-02-283-001 TABLE 002 REV 147 - 01NOV2023,  A320-200 SRM 53-02-00-300-001 REV 147 - 01NOV2023 AND A320-200 SRM 51-77-11-911-031 REV 147 - 01NOV2023. REPAIR AREA 1 IS 1.2" LONG X 0.5" WIDE LOCATED 11.25" FROM FWD EDGE AND 5.5" FROM LEFT EDGE
